JournalszaaVol. 16, No. 4pp. 1027–1032

On Bernstein’s Theorem for Quasiminimal Surfaces Part II

  • Erich Hoy

    Friedberg, Germany
On Bernstein’s Theorem for Quasiminimal Surfaces Part II cover
Download PDF

Abstract

Bernstein-type theorem is proved for surfaces with a quasiconformal Gauss map and with a growth condition for the total curvature.

Cite this article

Erich Hoy, On Bernstein’s Theorem for Quasiminimal Surfaces Part II. Z. Anal. Anwend. 16 (1997), no. 4, pp. 1027–1032

DOI 10.4171/ZAA/803